# SDR UPS97424781

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former Ring
- Condition: Corroded
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT FORMER RING CORRODED AT STA 2180 BETWEEN STR 46 AND 43R.  REMOVED AND REPLACED CONFORMER RING IAW 51-10-00.
